×

zbMATH — the first resource for mathematics

Unrestricted \(n\)-parameter families. (English) Zbl 0085.04505

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. I. Acheiser,Theory of Approximation, New York (1956).
[2] E. F. Beckenbach, “Generalized convex functions”, Bulletin of the American Mathematical Society, vol. 43 (1937), pp. 363–371. · Zbl 0016.35202 · doi:10.1090/S0002-9904-1937-06549-9
[3] F. F. Bonsall, “The characterization of generalized convex functions”, Quarterly Journal of Mathematics, Oxford, ser. 2, vol. 1 (1950), pp. 100–111. · Zbl 0038.20903 · doi:10.1093/qmath/1.1.100
[4] J. W. Green, “Support, convergence, and differentiability properties of generalized convex functions”, Proceedings of the American Mathematical Society, vol. 4 (1953), pp. 391–396. · Zbl 0051.29902 · doi:10.1090/S0002-9939-1953-0056039-2
[5] O. D. Kellogg, ”The oscillation of functions of an orthogonal set”, American Journal of Mathematics, vol. 38 (1916), pp. 1–5. · JFM 46.0647.01 · doi:10.2307/2370540
[6] T. Motzkin, “Approximation by curves of a unisolvent family”, Bulletin of the American Mathematical Society, vol. 55 (1949), pp. 789–793. · Zbl 0034.33302 · doi:10.1090/S0002-9904-1949-09286-8
[7] M. C. Peixoto, ”On the inequalities y”’(x, y, y’, y”)”, Anais da Academia Brasileira de Ciencias, vol. 21 (1949), pp. 205–218. · Zbl 0037.04603
[8] M. M. Peixoto, ”On the existence of derivatives of generalized convex functions”, Summa Brasiliensis Mathematicae, vol. 2 (1948), pp. 35–42. · Zbl 0039.28702
[9] M. M. Peixoto, “Generalized convex functions and second order differential inequalities”, Bulletin of the American Mathematical Society, vol. 55 (1949), pp. 563–572. · Zbl 0032.34703 · doi:10.1090/S0002-9904-1949-09246-7
[10] G. Pólya, “On the mean value theorem corresponding to a given linear homogeneous differential equations”, Transactions of the American Mathematical Society, vol. 24 (1922), pp. 312–324.
[11] W. T. Reid, “Variational aspects of generalized convex functions”, to appear.
[12] L. Tornheim, “On n-parameter families of functions and associated convex functions”, Transactions of the American Mathematical Society, vol. 69 (1950), pp. 457–467. · Zbl 0040.02901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.